MAUDE Adverse Event Report: VALMED SRL EVA TPN BAG; CONTAINER, I.V

VALMED SRL EVA TPN BAG; CONTAINER, I.V
Model Number FBX1030BP
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter exactamix fbx1030bp 250ml eva bag utilized for parenteral nutrition pumping on exactamix compounder has what appers to be thin fibrous material/particulates.This is noticed after pumping and floating in final product.

Brand Name
EVA TPN BAG
Common Device Name
CONTAINER, I.V
Manufacturer (Section D)
VALMED SRL
via dell'industria 3
tovo di sant'agata, sondrio 23030
IT  23030
Manufacturer (Section G)
VALMED SRL
via dell'industria 3
tovo di sant'agata, sondrio 23030
IT   23030
Manufacturer Contact
greta galli
via dell'industria 3
tovo di sant'agata, sondrio 23030
IT   23030
MDR Report Key21466422
Report Number3009128476-2025-00018
Device Sequence Number8822260
Product Code KPE
UDI-Device Identifier08056209143286
UDI-Public(01)08056209143286(17)290528(10)V2418003
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K101412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFBX1030BP
Device Lot NumberV2418003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown